# SDR HALA2023012600015

- Difficulty date: January 24, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 50,254 hours, 7,978 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6764B040000
- Part serial: 676403052
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON CLIMBOUT #1 ENG BLEED FAULT ECAM: PERFORMED REST - OPS NORMAL. REMOVED AND REPLACED #1 ENG BLEED VALVE PER AMM 36-11-52. PERFORMED LEAK TEST OF BLEED VALVE (4001HA) PER AMM 36-11-52. NO LEAK NOTED. NO FAULT NOTED. OK FOR SERVICE.
